# SDR SWAA2021073092117

- Difficulty date: July 8, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. Z-ANGLE STA 747+18; RBL 25; WL 156 HAS CORROSION UPPER SURFACE DOT A-21-71 ; AFT CARGO COMPT. Z-ANGLE STA 747+18; RBL 25; WL 156 HAS CORROSION (LOWER) SURFACE DOT A-21-71 / [01] REMOVED CORROSION FROM RH Z-ANGLE IN AFT CARGO COMPARTMENT. IAW SRM 5-10-02-0G-0. PAR 15. VERIFIED WITH 102X MAG GLASS.; [02] VERIFIED MATERIAL LOSS TO BE AS FOLLOWS ORIGINAL THICKNESS .040'; LOSS .009'; REMAINING MATERIAL .031'. OUT OF LIMITS IAW SRM 53-00-53-1A-2. AAR TOOL 36949 CAL DUE DATE 04 AUG 21.; [03] NEW Z ANGLE FABRICATED ON TTG8Q005QK0Z. NEW Z ANGLE INSTALLED ON TTG8Q004E6LY.; [04] VERIFIED STEPS 1;2;3 AUDIT C/W
